On the Earth's core motion
Doklady Akademii Nauk, Tome 212 (1973) no. 5, pp. 1103-1104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_5_a19,
author = {Yu. N. Avsyuk},
title = {On the {Earth's} core motion},
journal = {Doklady Akademii Nauk},
pages = {1103--1104},
year = {1973},
volume = {212},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a19/}
}
Yu. N. Avsyuk. On the Earth's core motion. Doklady Akademii Nauk, Tome 212 (1973) no. 5, pp. 1103-1104. http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a19/